# SDR SWIA200413095

- Difficulty date: March 28, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 26,159 hours, 22,670 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Stab Trim Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S STAB TRIM SWITCH WILL NOT TRIM NOSE UP.  TAXI BACK TO GATE.  REPAIRED WIRE IAW WM 20-00-00.  OPS CHECK GOOD IAW MM 27-40-00.
